# SDR DALA2023080706389

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37289
- Aircraft time: 23,056 hours, 17,054 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2903408) RT MLG- FWD TRUNNION BEARING SUPPORT ASSEMBY HAS EVIDENCE OF CORROSION ON THE I/B FACE OF THE UPPPER AND LOWER FUSE PIN HOLES. REMOVED BUSHINGS RT MLG FWD I/B TRUNNION UPPER AND LOWER CLEANED FACES AND MACHINED CORROSION PER B737-900 SRM 57-20-90. INSTALLED BUSHINGS PER B737 900 SRM 57-20-90.
